# SDR DALA2016052104174

- Difficulty date: May 20, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1022 ABOVE LONGERON 14R EXTERNAL SKIN CRACKED, HFEC VERIFIED.   REPAIRED THE SKIN IAW ERA NR 545671-14.
